I am 37 weeks preganant tomorrow have a nephrostomy tube on my right side from getting severe hydronephrososis from kidney stone blockage. On top of that I have a reacurring infection and they are not sure if it is caused by the stones or the fact of a tube coming out of my back. I have been on 5 different antibiotics but the latest one is macrodontin. My question is all of a sudden i am getting a horrible metallic taste in my mouth and excessive saliva! Is that a side effect of the medecine or is it another wierd pregnancy symptom or could I be developing a mouth yeast infection. ? I have two other kids and had no problems whatsoever with hydro, stones or infection.
It seems like kidney stones and yeast infections are commonly coincident. And antibiotics only make yeast infections worse. Have you been tested for yeast? Have you taken any antifungals? (Can you take those while pregnant?)
Also kidney stones are most often related to high dietary calcium intake (or vitamin D). Could that be an issue for you?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.